The Michigan Mathematical Journal

The Hausdorff metric and convergence in measure.

Gerald A. Beer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 1 (1974), 63-64.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001209

Digital Object Identifier
doi:10.1307/mmj/1029001209

Mathematical Reviews number (MathSciNet)
MR0367161

Zentralblatt MATH identifier
0287.28012

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]

Citation

Beer, Gerald A. The Hausdorff metric and convergence in measure. Michigan Math. J. 21 (1974), no. 1, 63--64. doi:10.1307/mmj/1029001209. https://projecteuclid.org/euclid.mmj/1029001209


Export citation